# SDR ALG2003F00080

- Difficulty date: July 3, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Make and model: Bell 206L
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bracket
- Part number: 206033412123A
- Condition: Mismanufactured
- Location: Nr 5 Aft Brkt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN TRIED TO PUT PART IN FIXTURE FOR LOCATING, RADIUS HAS A LARGE BELLY, WOULDN`T ALLOW BRACKET TO FIT IN FIXTURE.  REVIEW MFG PROCESS.
